# SDR AALA20101005TUL05

- Difficulty date: September 30, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AFT OF STATION 1418 AT LONGERON 2 LEFT.  INSTALLED DOUBLER PER AARD 53-03-00 FIGURE 31A.
